MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC MEXICO S. DE R.L. DE CV EVOLUT PRO PLUS VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number EVPROPLUS-34US
Medical Device Problem Code Material Invagination (1336)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id {d-evprop-34}; product lot/serial number (b)(6); product type: {0195-heartvalves}; implant date {non-implantable} select patient information cannot be included in the regulatory report due to regional privacy regulations.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, the valve infolded.Per the physician, the patient's anatomy contributed to the infold.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Updated data: b5.H6.Additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the attempted implant of a transcatheter aortic valve, the valve infolded.Per the physician, the patient's anatomy contributed to the infold.No patient complications were reported as a result of this event.Additional information was received that there was no misload identified during loading.The infold of the valve frame was first noticed during the first recapture.The valve was recaptured one time due to the implant depth being too deep.Subsequently, the valve was not implanted and was withdrawn from the patient.Per the physician, the patient's anatomy, specifically annular calcification, contributed to the infold.It was noted that a procedural delay occurred as a result of the infold.
 
Additional Manufacturer Narrative
Image review: one fluoroscopic media file was available for review and demonstrated infolding of the evolut frame.Fluoroscopic valve load inspection images were not available for review; therefore, confirmation of appropriate valve loading could not be assessed.However, a misload was not reported, and the documentation indicated that the infolding was observed after the first recapture, which most likely contributed to the infolding observed.The infold is characterized by an inward fold or crease in the valve, extending from the inflow.Infolding could¿occur due to a misloaded valve, anatomical characteristics such as calcium, and recaptures.If an infold is identified, the valve should be recaptured and removed from the body.New sterile components must be used.It was reported that the infolded valve was recaptured and withdrawn from the patient.A pre-implant patient executive summary was not provided; therefore, a comprehensive pre-procedural anatomical assessment could not be performed.Available documentation indicates that annular calcification was present.Updated data: h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT PRO PLUS VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key25045776
Report Number9617601-2026-02834
Device Sequence Number9921285
Product Code NPT
UDI-Device Identifier00763000211158
UDI-Public(01)00763000211158(17)270619
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEVPROPLUS-34US
Device Catalogue NumberEVPROPLUS-34US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer05/12/2026
05/14/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/12/2026
06/09/2026
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexMale